Asymptotic behaviour of solutions to the Becker-Doring equations

Citation
J. Carr et Rm. Dunwell, Asymptotic behaviour of solutions to the Becker-Doring equations, P EDIN MATH, 42, 1999, pp. 415-424
Citations number
11
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY
ISSN journal
0013-0915 → ACNP
Volume
42
Year of publication
1999
Part
2
Pages
415 - 424
Database
ISI
SICI code
0013-0915(199906)42:<415:ABOSTT>2.0.ZU;2-6
Abstract
The asymptotics behaviour of solutions of the Becker-Doring cluster equatio ns is determined for cases in which coagulation dominates fragmentation. We show that all non-zero solutions tend weak* to zero.